# SDR GTIA2023053037219

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 44,267 hours, 20,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: M12652
- Condition: Unwanted Deploy
- Location: Lh Overwing Door
- Part time: 4,233 hours, 1,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LH OVERWING SLIDE DEPLOYED-R&R LF OFFWING ESCAPE SLIDE IAW AMM CH 25-62-42 & R&R INFLATION RESERVOIR FOR THE LH OFFWING ESCAPE SLIDE IAW AMM CH 25-62-46,OK TO CONTINUE SERVICE
